Research Article Open Access

A Fixed Point Theorem for Contraction Type Mappings in Menger Spaces

Servet Kutukcu

Abstract

We proved a common fixed point theorem for a sequence of self maps satisfying a new contraction type condition in Menger spaces, results extended and generalize some known results in metric spaces and fuzzy metric spaces.

American Journal of Applied Sciences
Volume 4 No. 6, 2007, 371-373

DOI: https://doi.org/10.3844/ajassp.2007.371.373

Submitted On: 16 September 2006 Published On: 30 June 2007

How to Cite: Kutukcu, S. (2007). A Fixed Point Theorem for Contraction Type Mappings in Menger Spaces. American Journal of Applied Sciences, 4(6), 371-373. https://doi.org/10.3844/ajassp.2007.371.373

  • 2,910 Views
  • 2,233 Downloads
  • 0 Citations

Download

Keywords

  • Fixed point
  • contraction map
  • Menger probabilistic metric space